# SDR ASAA2022050938256

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,039 hours, 11,243 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE VTK APPEARED ON CAPTAINS ND AND FMC DATA DISAPPEARED ON BOTH CDU'S. AFTER ABOUT 1 MINUTE, THE VTK FLAG DISAPPEARED AND FMC DATA WAS RESTORED ON BOTH CDU'S. GROUNDED - YES. PERFORMED FMC BITE TEST PER B737-900 FIM 34-61 TASK 801. BOTH FMC CHECK GOOD.
